Think I am allergic to my iron tablets

Hi all, hope you are all having a good Friday night. My large hives are continuing think I am allergic to my iron tablets, got large hives, when I take them more come...Don't know what to do as I am extremely iron deficit on 10. Not got gp appointment until 9.10.15... Going to stop them tomorrow to see how I go....

Have a great weekend.

Tea123 😥

10 Replies

oldestnewest
  • see your chemist as the ingredients differ from brand to brand. good luck

  • Thank u I will.

    Tea123 😀

  • Hi you can get iron liquid there's lots of brands- ferroglobin or spatone ( a few of many )or you can ask for vitamin b12 injections from your gp.

  • Thanks for your help. However I can't have b12 injections my body built up immunity to them.

    Tea123 😔

  • If you can't take iron. You might try eating greens they are high in iron.

  • I am so genuinely sorry to read that my friend, and I sincerely hope that you can find the answers that you so desperately desire and deserve. As ALKT says, talk to your Pharmacist and ascertain if you should be seeking an emergency medical appointment through a walk in centre or something?

    I want to genuinely and sincerely wish you all the best of luck.

    All my hopes and dreams for you

    Ken

  • Thanks Ken, for your kind words. If they get any worse will do.

    Tea123 😀

  • Yes agree withALKT might be the filler not the iron, speak to your chemist. My mother had this problem with lots of her medicines. Also what about eating lots of iron rich foods.

    Can you phone before 9.10 to speak to your doctor.

  • I do as my iron levels are extremely low. Thank you Betty76.

    Unfortunately cannot ring my gp as I start work at 7.30.

    Have a great day

    😊 Tea123

  • I used to throw up when I took mine. Now i take them with a vitamin c drink. GP prescribed vit c tablets with them so must be OK.

You may also like...